JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SETS OF UNIQUENESS, WEAKLY SUFFICIENT SETS AND SAMPLING SETS FOR A-∞(B)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SETS OF UNIQUENESS, WEAKLY SUFFICIENT SETS AND SAMPLING SETS FOR A-∞(B)
Khoi, Le Hai;
  PDF(new window)
 Abstract
We study a relationship between sets of uniqueness, weakly sufficient sets and sampling sets in the space of holomorphic functions with polynomial growth on the unit ball of ().
 Keywords
sampling set;weakly sufficient set;set of uniqueness;function algebra;polynomial growth;
 Language
English
 Cited by
1.
Cauchy–Fantappiè transformation and mutual dualities between and for lineally convex domains, Comptes Rendus Mathematique, 2011, 349, 21-22, 1155  crossref(new windwow)
2.
Mutual dualities betweenA−∞(Ω) and for lineally convex domains, Complex Variables and Elliptic Equations, 2013, 58, 11, 1615  crossref(new windwow)
3.
Effective and Sampling Sets for Hörmander Spaces, Complex Analysis and Operator Theory, 2016  crossref(new windwow)
 References
1.
A. V. Abanin, Some criteria for weak sufficiency, Mat. Zametki 40 (1986), no. 4, 442-454

2.
A. V. Abanin, Some criteria for weak sufficiency, Math. Notes 40 (1986), no. 3-4, 757-764. crossref(new window)

3.
J. Bonet and P. Domanski, Sampling sets and sufficient sets for $A^{-{\infty}}$, J. Math. Anal. Appl. 277 (2003), no. 2, 651-669. crossref(new window)

4.
Y. J. Choi, L. H. Khoi, and K. T. Kim, On an explicit construction of weakly sufficient sets for the function algebra $A^{-{\infty}}({\Omega})$, Complex Var. Elliptic Equ. 54 (2009), no. 9, 879-897. crossref(new window)

5.
C. A. Horowitz, B. Korenblum, and B. Pinchuk, Sampling sequences for $A^{-{\infty}}$, Michigan Math. J. 44 (1997), no. 2, 389-398. crossref(new window)

6.
V. Ganapathy Iyer, On effective sets of points in relation to integral functions, Trans. Amer. Math. Soc. 42 (1937), no. 3, 358-365 crossref(new window)

7.
V. Ganapathy Iyer, On effective sets of points in relation to integral functions, Trans. Amer. Math. Soc. 43 (1938), no. 3, 494.

8.
L. H. Khoi and P. J. Thomas, Weakly sufficient sets for $A^{-{\infty}}$(D), Publ. Mat. 42 (1998), no. 2, 435-448. crossref(new window)

9.
H. Komatsu, Projective and injective limits of weakly compact sequences of locally convex spaces, J. Math. Soc. Japan 19 (1967), 366-383. crossref(new window)

10.
X. Massaneda, Interpolation by holomorphic functions in the unit ball with polynomial growth, Ann. Fac. Sci. Toulouse Math. (6) 6 (1997), no. 2, 277-296. crossref(new window)

11.
X. Massaneda, $A^{-{\infty}}$-interpolation in the ball, Proc. Edinburgh Math. Soc. (2) 41 (1998), no. 2, 359-367. crossref(new window)

12.
E. J. Straube, Harmonic and analytic functions admitting a distribution boundary value, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 11 (1984), no. 4, 559-591.